Road networks with phase transitions

Rinaldo M. Colombo, Paola Goatin, Benedetto Piccoli

Research output: Contribution to journalArticle

20 Scopus citations

Abstract

This paper is devoted to a hyperbolic 2-phase model for traffic flow on a network. The model is rigorously described and the existence of solutions is proved, without any restriction on the network geometry.

Original languageEnglish (US)
Pages (from-to)85-106
Number of pages22
JournalJournal of Hyperbolic Differential Equations
Volume7
Issue number1
DOIs
StatePublished - Mar 1 2010
Externally publishedYes

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Analysis
  • Mathematics(all)

Keywords

  • Continuum traffic models
  • Hyperbolic conservation laws on networks
  • Phase transitions
  • Riemann problem

Cite this